MAUDE Adverse Event Report: LIFECELL STRATTICE PERFORATED 20 X 25; MESH, SURGICAL

LIFECELL STRATTICE PERFORATED 20 X 25; MESH, SURGICAL
Catalog Number 2025002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qa investigation into lot sp100339 resulted in no processing deviations and 2 nonconformances (765926, 767457) related to the nature of this complaint.Ncr (b)(4)¿ strattice ¿ atmi mixer 200l sterile mixer bag leak.Product/patient impact is low.Ncr (b)(4)¿ 132p0119 ¿ bioburden tesing not performed on first shipment of pouches for the calendar year.Product/patient impact is low.(b)(4) devices were released to finished goods and (b)(4) have been distributed.Of the (b)(4) distributed, (b)(4) have been reported as implanted.Lot sp100339 was terminally sterilized and met all qc release criteria including mechanical testing.
 
Event or Problem Description
Patient underwent incisional hernia repair with strattice mesh (lot/batch: sp100339-159, catalog/serial: (b)(4)) implanted.3 years later, patient returned to hospital and was diagnosed with infected mesh, requiring removal.Mesh removed the same day.

Brand Name
STRATTICE PERFORATED 20 X 25
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ
MDR Report Key11675393
Report Number1000306051-2021-00028
Device Sequence Number3495234
Product Code FTM
UDI-Device Identifier00818410012335
UDI-Public00818410012335
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number2025002P
Device Lot NumberSP100339
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR